Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Administration of different types of paracetamoll can trigger rashes and fever in a child?

Will administration of different types of paracetamol will trigger rash like spot on infant?. My 8 months old baby girl had fever and i administered Royce Redon 120 Syrup 3ml. Immediately after, i visited the doctor and he administered the usage of Axcel Paracetamol -250 Suspension orange, Although her fever went down only for 8hrs, but the next morning there was red rashes all over her legs, abdomen , hand . The fever keeps coming in gradually after every 8hrs cycle.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  384
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for posting your query to HCM.
Your child's problem seems to be a viral infection. Paracetemol is a very safe drug and unusual in producing side effects. As your child has still fever with rash it may a viral etiology.
You may consult a dermatologist at your place.
Have a good day
Prasad PVS
Answered: Tue, 1 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor